| Model Number |
364956 |
| Medical Device Problem Codes |
Leak/Splash (1354); Short Fill (1575); Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported with the use of the bd vacutainer® urine complete cup kit there was under-fill or low draw of a tube with blood and sample leakage.This event occurred 2 times.The following information was provided by the initial reporter.The customer stated there was leakage when using urine cup as well as underfilling of c&s tube included in kit.Reporter tried two different cups and when trying to insert urine into specimen tubes there was a malfunction and urine was not dispensed into tubes from cup.Minimal urine in yellow tube, no urine in gray tube this happened two times.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.
Event or Problem Description